# SDR UIEA2020060801236

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,961 hours, 20,022 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLT STATUS MSG WXR SYS AND LOWER EHSI SCREEN WXR ATI MSG FOR RADAR SYSTEM. CLEARED WXR MESSAGE AND PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM. REF AMM 34-43-00. OPERATIONAL TEST GOOD AT THIS TIME.
